# SDR HNAA2018081500201

- Difficulty date: August 14, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 35,133 hours, 31,014 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Muffler
- Condition: Obstructed
- Location: Recirculation
- Stage of operation: TX
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A STRONG ODOR WITH THE NR 2 PACK SELECTED.  FOUND AN OBSTRUCTION IN THE RECIRCULATION SYS.  CLEANED THE MUFFLER IAW 21-24-02-100-801-A. NO ABNORMAL ODORS NOTED.
